# SDR SWAA2014090931717

- Difficulty date: August 23, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LE ACCESS PANEL 6527R CRACKED.  R & R PANEL IAW SRM.
